Intelligent Control and Automation

Vol.4 No.3(2013), Paper ID 35556, 7 pages

DOI:10.4236/ica.2013.43032

 

Boundary Control for 2 × 2 Elliptic Systems with Conjugation Conditions

 

Ahlam Hasan Qamlo, Bahaa Gaber Mohammed

 

Department of Mathematics, Faculty of Applied Sciences, Umm AL-Qura University, Makkah, KSA
Department of Mathematics, Faculty of Science, Taibah University, Madina, KSA

 

Copyright © 2013 Ahlam Hasan Qamlo, Bahaa Gaber Mohammed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Qamlo and B. Mohammed, "Boundary Control for 2 × 2 Elliptic Systems with Conjugation Conditions," Intelligent Control and Automation, Vol. 4 No. 3, 2013, pp. 280-286. doi: 10.4236/ica.2013.43032.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.